Alert archive / Mississippi / Severe Thunderstorm Warnings in 2006
Severe Thunderstorm Warning 4, NWS Jackson, MS
NWS Jackson, MS issued this severe thunderstorm warning at Jan 13, 2006, 6:51 AM CST for Kemper County, Lauderdale County, Mississippi. It was in force for 39 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jan 13, 2006, 6:51 AM CST (12:51 UTC)
- Expired
- Jan 13, 2006, 7:30 AM CST
- In force
- 39 min
- Issued by
- NWS Jackson, MS
- Area
- Counties, with a storm outline in the text
Counties Kemper County, MS, Lauderdale County, MS
The radar
The Jackson/Brandon,MS radar (KDGX), 124 km from the middle of the area, began a volume at 12:51 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jan 13, 7:00 AM CST | HAIL 0.88 | 4 Ne Collinsville, MS | DIME TO NICKEL SIZE HAIL REPORTED FALLING BETWEEN COLLINSVILLE AND DALEVILLE. |
| Jan 13, 7:15 AM CST | HAIL 0.88 | Meridian Station, MS | DIME AND NICKEL SIZE HAIL REPORTED AT MERIDIAN NAVAL AIR STATION. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jan 13, 2:14 AM CST | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Birmingham, AL (KBMX), launched 12:00Z, 0.9 hours before the alert went out and 192 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2292 m above ground
- 0-6 km bulk shear
- 57 kt
- 0-1 km storm-relative helicity
- 433 m²/s²
- 0-3 km storm-relative helicity
- 525 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS54 KJAN 131251 SVRJAN MSC069-075-131330- /O.NEW.KJAN.SV.W.0004.060113T1251Z-060113T1330Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE JACKSON MS 651 AM CST FRI JAN 13 2006 THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... SOUTHERN KEMPER COUNTY IN EAST CENTRAL MISSISSIPPI NORTHERN LAUDERDALE COUNTY IN EAST CENTRAL MISSISSIPPI THIS INCLUDES THE CITY OF MERIDIAN STATION * UNTIL 730 AM CST * AT 651 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR COLLINSVILLE...OR ABOUT 13 MILES NORTHWEST OF MERIDIAN...AND MOVING NORTHEAST AT 60 MPH. * THE SEVERE THUNDERSTORM WILL BE NEAR... MERIDIAN STATION BY 705 AM CST A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. SEVERE THUNDERSTORMS CAN PRODUCE TORNADOES WITH LITTLE OR NO WARNING. IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY STRUCTURE...SUCH AS A SMALL INTERIOR ROOM. LAT...LON 3260 8891 3239 8890 3245 8844 3283 8839 $$ CME
2 follow-up statements
000 WWUS54 KJAN 131309 SVSJAN SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 708 AM CST FRI JAN 13 2006 MSC069-075-131330- /O.CON.KJAN.SV.W.0004.000000T0000Z-060113T1330Z/ LAUDERDALE MS-KEMPER MS- 708 AM CST FRI JAN 13 2006 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 AM CST FOR KEMPER AND LAUDERDALE COUNTIES... AT 703 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR BLACK WATER. ANOTHER SEVERE STORM WAS LOCATED 3 MILES EAST OF COLLINSVILLE. BOTH STORMS WERE MOVING NORTHEAST AT 60 MPH. THE SEVERE THUNDERSTORM WILL BE NEAR... PORTERVILLE BY 715 AM CST A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM. LAT...LON 3262 8883 3243 8875 3255 8843 3283 8839 $$ CME
000 WWUS54 KJAN 131320 SVSJAN SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 720 AM CST FRI JAN 13 2006 MSC075-131330- /O.CAN.KJAN.SV.W.0004.000000T0000Z-060113T1330Z/ LAUDERDALE MS- 720 AM CST FRI JAN 13 2006 ...THE SEVERE THUNDERSTORM WARNING FOR LAUDERDALE COUNTY IS CANCELLED... THE STORM HAS MOVED INTO KEMPER COUNTY. A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 AM CST FRIDAY MORNING FOR NORTHEAST LOUISIANA AND MISSISSIPPI. A TORNADO WATCH ALSO REMAINS IN EFFECT UNTIL 200 PM CST FRIDAY AFTERNOON FOR EAST CENTRAL MISSISSIPPI. LAT...LON 3260 8868 3259 8854 3259 8841 3283 8839 $$ MSC069-131330- /O.CON.KJAN.SV.W.0004.000000T0000Z-060113T1330Z/ KEMPER MS- 720 AM CST FRI JAN 13 2006 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 AM CST FOR KEMPER COUNTY... AT 716 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 10 MILES SOUTHWEST OF PORTERVILLE...MOVING NORTHEAST AT 60 MPH. THE SEVERE THUNDERSTORM WILL BE NEAR... PORTERVILLE BY 725 AM CST A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM. LAT...LON 3260 8868 3259 8854 3259 8841 3283 8839 $$ CME
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jan 13, 3:14 AM CST, 3 hours 37 minutes earlier.
Area forecast discussion, Jan 13, 3:14 AM CST, 3 hours 37 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSON MS
314 AM CST FRI JAN 13 2006
.DISCUSSION...TODAY THROUGH SATURDAY...SQUALL LINE CURRENTLY MOVING
THROUGH OUR CWA ASSOCIATED WITH A COLD FRONT THAT EXTENDS SOUTH FROM
A LOW IN SOUTHERN ILLINOIS TO SOUTHEAST ARKANSAS INTO LOUISIANA. A
TORNADO WATCH HAS ALREADY BEEN ISSUED FOR THE ENTIRE CWA THIS
MORNING AND THERE HAVE ALREADY BEEN A COUPLE OF REPORTS OF SMALL
HAIL. THE LATEST 06Z UPPER AIR SOUNDING INDICATES ML CAPES OF NEAR
800...AN LI OF -3...A 0-3 HELICITY OF 407 M2/S2 AND DEEP LAYER
SHEAR IS NEAR 40KTS. THERE IS A CAP AROUND 850MB...BUT IS SHOULD
QUICKLY ERODE AS THE BEST ASSENT BEGINS TO MOVE INTO THE AREA
BETWEEN 3 AND 4 AM. BY 6AM THE BOUNDARY WILL EXTEND RIGHT THROUGH
THE MIDDLE OF MISSISSIPPI AND BY NOON IT WILL EXTEND FROM NORTHERN
ALABAMA INTO EXTREME SOUTHEAST MISSISSIPPI. FOR THE MOST PART A DRY
NORTHWEST FLOW WILL QUICKLY CLEAR THINGS OUT FROM WEST TO EAST
ACROSS THE AREA THROUGH THE MORNING AND INTO THE AFTERNOON...BUT
SOME WRAP AROUND STRATOCU WILL HANG AROUND THE NORTHERN AND
NORTHEAST COUNTIES INTO THE EVENING HOURS...BUT WILL CLEAR OUT
OVERNIGHT. WENT CLOSE TO GUIDANCE FOR TEMPERATURES BUT AM GOING TO
GO WELL ABOVE GUIDANCE FOR POPS AHEAD OF THE BOUNDARY AND WELL BELOW
BEHIND.
UPPER LEVEL RIDGING BUILDS IN OVER THE AREA ON SATURDAY AND AT THE
SURFACE HIGH PRESSURE RIDGING BUILDS IN FROM A HIGH CENTERED IN
TEXAS. CLEAR SKIES SHOULD BE THE RULE FOR TOMORROW INTO TOMORROW
NIGHT. STUCK PRETTY CLOSE TO GUIDANCE TEMPERATURES THROUGH SATURDAY
AND WENT 0 POPS FOR THE MOST PART TONIGHT AND TOMORROW./15/
SATURDAY THROUGH FRIDAY...MAIN FOCUS FOR THE MED RANGE/LONG TERM
PORTION OF THE FORECAST CONTINUES TO BE THE IMPACTS FROM THE EARLY
WEEK SYSTEM. NOT MUCH THINKING HAS CHANGED WITH HOW THINGS EVOLVE
OVER THE WEEKEND AND INTO LATE WEEK. SUN WILL BE A VERY NICE MID
JANUARY DAY ACROSS THE SOUTH WITH NEAR NORMAL MORNING LOWS AND ABOVE
NORMAL HIGHS. WE SHOULD WARM TO THE UPPER 50S AND LOWER 60S WITH
CLOUDS INCREASING. MODELS CONTINUE TO SHOW THAT THERE WILL BE A
DECENT CIRRUS DECK TO BEGIN THE DAY THEN THESE CLOUDS WILL LOWER AND
THICKEN BY AFTERNOON. THIS WILL LIKELY BLOCK THE SUN OUT SOME AND I
HAVE JUST FOLLOWED THE GUIDANCE FOR HIGH TEMPS.
SUN NIGHT WE WILL SEE THE RESPONSE TO THE APPROACHING SYSTEM.
SOUTHERLY WINDS WILL INCREASE THROUGH THE NIGHT AND TRANSPORT HIGHER
MOISTURE INTO THE CWA. AS WAS THE CASE WITH PREV RUN...THE SYSTEM
THAT IS MOVING THROUGH THE REGION TODAY WILL WIPE THE MOISTURE WELL
OUT OF THE REGION. THIS IS THE REASON THAT THE 50 TO 60 DEGREE SFC
DEWPTS WILL TAKE SOME TIME TO REACH THE CWA. THE LARGE UPPER TROUGH
WILL GET CLOSER TO THE REGION LATE SUN NIGHT INTO MON. BY EARLY
MONDAY...HEIGHT FALLS AND DIV ALOFT WILL CAUSE A SFC LOW AND
PRE-FRONTAL TROUGH TO DEVELOP TO OUR WEST. SINCE THE SYSTEM IS SO
LARGE AND QUITE STRONG...THE RESPONSE WILL BE VERY NOTICEABLE. SFC
WINDS WILL INCREASE PRETTY GOOD ON MON AS WAA REALLY INTENSIFIES
JUST AHEAD OF THE DEVELOPING TROUGH. LIKE LAST NIGHT...VERY GOOD
MODEL CONSENSUS AND RUN-TO-RUN CONSISTENCY EXIST FOR THIS EVENT.
THIS IS STILL RESULTING IN VERY HIGH CONFIDENCE ON PRECIP
DEVELOPMENT AS THE SYSTEM MOVES ACROSS THE CWA. BY MON AFTERNOON.
THINGS SHOULD COME TOGETHER ENOUGH ACROSS MY WEST FOR WAA SHRA AND A
FEW TSRA TO DEVELOP. EVERYTHING REALLY COMES TOGETHER MON EVENING
FOR THE SQUALL LINE TO PUSH QUICKLY EAST ACROSS THE CWA. WITH
THIS...HAVE INTRODUCE THE 90% POPS BACK INTO THE FORECAST FOR MON
NIGHT. AT THIS TIME...THE LINE OF STORMS SHOULD ENTER AND MOVE
THROUGH THE CWA BETWEEN 5PM AND 2 AM.
HOW ABOUT SVR POTENTIAL? LIKE PREV MODEL RUNS...NO INSTABILITY THE
SYSTEM ITSELF IS MORE THAN IMPRESSIVE AND HAS VERY CONCERNING WIND
PROFILES. MODELS HAVE BEEN CONSISTENT IN SHOWING WE WILL LIKELY GET
58-62 DEWPTS INTO THE CWA. THIS WILL LIKELY NOT BE ENOUGH QUALITY
SFC MOISTURE TO GET THINGS GOING. WITH THE THERMO PROFILE THAT HAS
BEEN ADVERTISED...WE WILL LIKELY NEED 65-67 SFC DEWPTS FOR THING TO
GET INTERESTING AND LIKELY OUT OF HAND AT THE SAME TIME. HOWEVER...I
STRONGLY FEEL THAT THIS TYPE OF QUALITY MARINE MOISTURE WILL NOT
MAKE IT HERE WITH THIS SYSTEM. DUE TO THIS...WHAT I SEE IS A
STRONGLY FORCED LINE OF STORMS WITH AT LEAST A DECENT CHANCE OF
STRONG POSSIBLY SVR WINDS. THIS IS MAINLY DUE TO THE CRAZY WINDS AT
850MB AND BELOW. BUT AT THIS TIME...ONLY ISOLATED SVR LOOKS TO BE
POSSIBLE. AS A SIDE NOT...DUE TO THE VERY STRONG SYSTEM...THING
COULD QUICKLY CHANGE AND HIGH SFC MOISTURE COULD EXIST AND IF
SO...IT WONT TAKE TOO MUCH TO MAKE THING REALLY INTERESTING.
THE COLD FRONT WILL LAG BEHIND THE PRE-FRONTAL TROUGH AND MOVE
THROUGH THE CWA ON TUE. THERE WILL STILL BE THE UPPER TROUGH AXIS
LAGGING TO THE WEST AND THUS THERE WILL BE MORE THAN ENOUGH ASCENT
TO SQUEEZE OUT LIGHT RA AND DRIZZLE. THIS WILL LIKELY PERSIST INTO
TUE NIGHT.
THE LOW CLOUDS LOOK TO HANG AROUND WITHIN THE THERMAL TROUGH ON WED.
DUE TO THIS...HAVE GONE A GOOD BIT COOLER WITH HIGH TEMPS ON WED.
CLOUDS AND LOW 925 MB TEMPS WILL LIKELY KEEP THE AREA IN THE 40S TO
LOWER 50S. A RETURN TO NEAR NORMAL CONDITIONS WILL OCCUR BY THE 2ND
HALF OF THE WEEK./CME/
&&
.AVIATION...MVFR TO IFR CONDITIONS IN THUNDERSTORMS FOR MOST AREAS
EARLY THIS MORNING...BUT CLEARING OUT EARLY FOR GWO AND GLH AS THE
BOUNDARY PUSHES THROUGH. ALL AREAS SHOULD EXPERIENCE VFR CONDITIONS
BY EARLY AFTERNOON AS THE SQUALL LINE PUSHES INTO ALABAMA. WINDS
WILL BE THE MAIN PROBLEM AFTER FROPA WITH GUSTS TO 25KTS FOR
GLH/GWO/MEI AND JAN AND GUSTS TO NEAR 20KT FOR HBG THIS MORNING AND
THIS AFTERNOON./15/
&&
.PRELIMINARY POINT TEMPS/POPS...
JACKSON 58 35 56 32 / 100 0 0 0
MERIDIAN 60 32 54 27 / 100 0 0 0
VICKSBURG 58 36 57 32 / 34 0 0 0
HATTIESBURG 64 37 60 31 / 100 0 0 0
NATCHEZ 59 38 58 34 / 33 0 0 0
GREENVILLE 54 37 55 30 / 9 0 0 0
GREENWOOD 56 32 54 31 / 76 0 0 0
&&
.JAN WATCHES/WARNINGS/ADVISORIES...
MS...LAKE WIND ADVISORY UNTIL 6 PM CST THIS AFTERNOON FOR MSZ018-
MSZ019-MSZ025-MSZ026-MSZ027-MSZ028-MSZ029-MSZ030-MSZ031-
MSZ032-MSZ033-MSZ034-MSZ035-MSZ036-MSZ037-MSZ038-MSZ039-
MSZ040-MSZ041-MSZ042-MSZ043-MSZ044-MSZ045-MSZ046-MSZ047-
MSZ048-MSZ049-MSZ050-MSZ051-MSZ052-MSZ053-MSZ054-MSZ055-
MSZ056-MSZ057-MSZ058-MSZ059-MSZ060-MSZ061-MSZ062-MSZ063-
MSZ064-MSZ065-MSZ066-MSZ072-MSZ073-MSZ074.
LA...LAKE WIND ADVISORY UNTIL 6 PM CST THIS AFTERNOON FOR LAZ007-
LAZ008-LAZ009-LAZ015-LAZ016-LAZ023-LAZ024-LAZ025-LAZ026.
AR...LAKE WIND ADVISORY UNTIL 6 PM CST THIS AFTERNOON FOR ARZ074-
ARZ075.
&&
15/CMEHazardous weather outlook, Jan 13, 4:51 AM CST, 2 hours before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON MS 0451 AM CST FRI JAN 13 2006 ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074- 141051- ADAMS-ASHLEY-ATTALA-BOLIVAR-CARROLL-CATAHOULA-CHICOT-CHOCTAW- CLAIBORNE-CLARKE-CLAY-CONCORDIA-COPIAH-COVINGTON-EAST CARROLL- FORREST-FRANKLIN LA-FRANKLIN MS-GRENADA-HINDS-HOLMES-HUMPHREYS- ISSAQUENA-JASPER-JEFFERSON-JEFFERSON DAVIS-JONES-KEMPER-LAMAR- LAUDERDALE-LAWRENCE-LEAKE-LEFLORE-LINCOLN-LOWNDES-MADISON LA- MADISON MS-MARION-MONTGOMERY-MOREHOUSE-NESHOBA-NEWTON-NOXUBEE- OKTIBBEHA-RANKIN-RICHLAND-SCOTT-SHARKEY-SIMPSON-SMITH-SUNFLOWER- TENSAS-WARREN-WASHINGTON-WEBSTER-WEST CARROLL-WINSTON-YAZOO- 0451 AM CST FRI JAN 13 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI... NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS .DAY ONE...TODAY AND TONIGHT... ...THUNDERSTORMS... ISOLATED SEVERE THUNDERSTORMS WILL BE POSSIBLE THIS MORNING FOR PORTIONS OF CENTRAL MISSISSIPPI GENERALLY NORTH OF A LINE FROM YAZOO CITY TO DEKALB. SCATTERED SEVERE THUNDERSTORMS WILL BE POSSIBLE THIS MORNING FOR THE REMAINDER OF CENTRAL MISSISSIPPI. A VERY STRONG UPPER LEVEL DISTURBANCE WILL CONTINUE TO DEEPEN AND MOVE EAST THROUGH THE CENTRAL UNITED STATES THIS MORNING AND THE ASSOCIATED COLD FRONT WILL CONTINUE TO PUSH EAST THROUGH THE AREA. A LINE OF SEVERE THUNDERSTORMS IS CURRENTLY MAKING ITS WAY ACROSS CENTRAL MISSISSIPPI AND WILL CONTINUE TO PRODUCE LARGE HAIL AND DAMAGING WINDS ALONG THE COLD FRONT. A FEW TORNADOES WILL ALSO BE POSSIBLE. THE COLD FRONT WILL PUSH EAST OF THE AREA BY LATE MORNING ENDING THE RISK FOR SEVERE WEATHER. ...NON PRECIPITATION... GUSTY WINDS WILL SPREAD ACROSS THE AREA TODAY BEHIND A STRONG COLD FRONT. A STRONG PRESSURE GRADIENT WILL EXIST OVER THE LOWER MISSISSIPPI RIVER VALLEY REGION AS LOW PRESSURE MOVES OFF TO OUR NORTHEAST AND HIGH PRESSURE BUILDS IN FROM THE WEST. SUSTAINED WINDS OF 15 TO 20 MPH WILL BE COMMON WITH FREQUENT GUSTS UP TO 30 MPH. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY... ...DAYS TWO AND THREE...SATURDAY AND SUNDAY... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. ...DAYS FOUR THROUGH SEVEN...MONDAY THROUGH THURSDAY... ANOTHER STRONG UPPER LEVEL SYSTEM AND COLD FRONT WILL APPROACH THE REGION ON MONDAY. AS THE UPPER LEVEL WAVE SINKS FURTHER SOUTH...WARM MOIST AIR WILL BE PUMPED INTO THE REGION. STRONG UPPER LEVEL WINDS AT ALL LEVELS WILL HELP ADD TO THE STRENGTH OF THE SYSTEM. A SURFACE WAVE WILL DEVELOP AHEAD OF THE BOUNDARY MONDAY AFTERNOON...BRINGING A WAVE OF STORMS THROUGH THE REGION MONDAY NIGHT. A LINE OF THUNDERSTORMS IS VERY LIKELY TO DEVELOP JUST TO OUR WEST AND PUSH EAST ACROSS THE REGION MONDAY EVENING AND SHORTLY AFTER MIDNIGHT. THIS LINE OF STORMS WILL HAVE THE POTENTIAL TO PRODUCE STRONG WINDS. A MIXED BAG OF STRONG THUNDERSTORMS AND SOME SEVERE STORMS WILL BE POSSIBLE. AT THIS TIME THE AMOUNT INSTABILITY REMAINS VERY LOW WITH THIS SYSTEM AND ONLY ISOLATED SEVERE ACTIVITY IS ANTICIPATED. HOWEVER...DUE TO THE OVERALL STRENGTH OF THE SYSTEM...IT IS VERY POSSIBLE HIGHER LEVELS OF INSTABILITY MAY DEVELOP. IF THIS OCCURS...MUCH MORE SEVERE ACTIVITY WOULD BE POSSIBLE. SINCE THIS IS A HOLIDAY WEEKEND PERSONS ARE ENCOURAGED TO CONTINUE MONITOR THE LATEST FORECASTS AND OUTLOOKS CONCERNING THIS WEATHER EVENT. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL...WILL LIKELY BE NEEDED THIS MORNING AND POSSIBLY MONDAY NIGHT INTO TUESDAY. OTHERWISE...ACTIVATION IS NOT ANTICIPATED THROUGH NEXT THURSDAY. FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT WWW.SRH.NOAA.GOV/JAN. THIS INCLUDES THE GRAPHICAL HAZARDOUS WEATHER OUTLOOK.
In the hours before
Local storm report, Jan 13, 1:16 AM CST, 5 hours 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
116 AM CST FRI JAN 13 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1250 AM HAIL 2 SE ROSEDALE 33.83N 91.01W
01/13/2006 0.50 INCH BOLIVAR MS LAW ENFORCEMENT
DIME SIZE HAIL REPORTED BY BOLIVAR SHERIFFS CO
DEPARTMENT.
&&
BRYANTThe office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 13, 1:39 AM CST | Severe Thunderstorm Warning | JAN | Leflore, Sunflower | 36 min |
| Jan 13, 3:41 AM CST | Tornado Warning | JAN | Holmes | 34 min |
| Jan 13, 3:43 AM CST | Severe Thunderstorm Warning | JAN | Hinds, Warren | 32 min |
| Jan 13, 4:04 AM CST | Tornado Warning | JAN | Carroll, Montgomery | 21 min |
| Jan 13, 5:02 AM CST | Tornado Warning | JAN | Attala | 28 min |
| Jan 13, 6:34 AM CST | Tornado Warning | JAN | Newton | 26 min |
Nearby
Severe Thunderstorm Warnings in Mississippi, 2006Every severe thunderstorm warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.